# SDR USAA2013071800039

- Difficulty date: June 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FUSELAGE FRAME AT BS 500B 2 INCHES BELOW S20R. REPAIRED FRAME IAW SRM 53-00-07-2R-13.
